# SDR VNAA2017102511101

- Difficulty date: October 25, 2017
- Submitted: October 28, 2017
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 32,628 hours, 32,627 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 6087T04P10
- Part serial: NMADB887
- Condition: Failed
- Location: Oil Scavange
- Part time: 29,448 hours, 29,351 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED RECEIVING A LT ENGINE OIL PRESSURE MESSAGE,  FOLLOWED BY AN OIL PRESSURE DROPPING AND ITT RISING TO 908C, DURING DESCENT.  RAN THE QRH WHICH DIRECTED THEM TO SHUTDOWN THE ENGINE. DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED THE LUBE AND SCAVENGE PUMP. OPS AND LEAK CHECKED GOOD.
